This paper considers the problem of global asymptotic stability of a class of two-dimensional (2-$D$) uncertain discrete systems described by the Fornasini-Marchesini second local state-space (FMSLSS) model under the influence of various combinations of quantization/overflow nonlinearities and interval-like time-varying delay in the state. The systems under consideration involve parameter uncertainties that are assumed to be deterministic and norm-bounded. A delay-dependent stability criterion is established by bounding the forward difference of the 2-$D$ Lyapunov functional using the reciprocally convex approach. The criterion is compared with a recently reported criterion.
TADEPALLI, SIVA KUMAR; KANDANVLI, VENKATA KRISHNA RAO; and KAR, HARANATH
"Stability criterion for uncertain 2-$D$ discrete systems with interval-like time-varying delay employing quantization/overflow nonlinearities,"
Turkish Journal of Electrical Engineering and Computer Sciences: Vol. 24:
5, Article 17.
Available at: https://journals.tubitak.gov.tr/elektrik/vol24/iss5/17